Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/71145
DC FieldValueLanguage
dc.contributor.authorPlaza, Ángelen_US
dc.date.accessioned2020-03-30T20:44:45Z-
dc.date.available2020-03-30T20:44:45Z-
dc.date.issued2019en_US
dc.identifier.urihttp://hdl.handle.net/10553/71145-
dc.languageengen_US
dc.relation.ispartofThe American Mathematical Monthlyen_US
dc.sourceAmerican Mathematical Monthly [ISSN 0002-9890], v. 126 (1), p. 85-86en_US
dc.subject120504 Teoría elemental de los númerosen_US
dc.titleProblems and solutions: a divisibility property of Fibonacci numbers, solutionen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.typeArticleen_US
dc.description.lastpage86-
dc.identifier.issue1-
dc.description.firstpage85-
dc.relation.volume126-
dc.investigacionCienciasen_US
dc.type2Comentarioen_US
dc.utils.revisionen_US
dc.identifier.ulpgces
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR IUMA: Matemáticas, Gráficos y Computación-
crisitem.author.deptIU de Microelectrónica Aplicada-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-5077-6531-
crisitem.author.parentorgIU de Microelectrónica Aplicada-
crisitem.author.fullNamePlaza De La Hoz, Ángel-
Appears in Collections:Comentario
Show simple item record

Page view(s)

63
checked on Jul 27, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.